Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On minimum integer representations of weighted games

Autor
Freixas, J.; Kurz, S.
Tipus d'activitat
Article en revista
Revista
Mathematical social sciences
Data de publicació
2014-01-01
Volum
67
Pàgina inicial
9
Pàgina final
22
DOI
https://doi.org/10.1016/j.mathsocsci.2013.10.005 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/24931 Obrir en finestra nova
https://arxiv.org/abs/1103.0868 Obrir en finestra nova
Resum
We study minimum integer representations of weighted games, i.e. representations where the weights are integers and every other integer representation is at least as large in each component. Those minimum integer representations, if they exist at all, are linked with some solution concepts in game theory. Closing existing gaps in the literature, we prove that each weighted game with two types of voters admits a (unique) minimum integer representation, and give new examples for more than two type...
Citació
Freixas, J.; Kurz, S. On minimum integer representations of weighted games. "Mathematical social sciences", 01 Gener 2014, vol. 67, p. 9-22.
Paraules clau
Minimum integer representations, Representations with minimum sum, Weighted games
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants

Arxius